Characterization of abelian varieties
Compositio Mathematica, Volume 43 (1981) no. 2, pp. 253-276.
@article{CM_1981__43_2_253_0,
     author = {Kawamata, Yujiro},
     title = {Characterization of abelian varieties},
     journal = {Compositio Mathematica},
     pages = {253--276},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {2},
     year = {1981},
     zbl = {0471.14022},
     mrnumber = {622451},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1981__43_2_253_0/}
}
TY  - JOUR
AU  - Kawamata, Yujiro
TI  - Characterization of abelian varieties
JO  - Compositio Mathematica
PY  - 1981
DA  - 1981///
SP  - 253
EP  - 276
VL  - 43
IS  - 2
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://archive.numdam.org/item/CM_1981__43_2_253_0/
UR  - https://zbmath.org/?q=an%3A0471.14022
UR  - https://www.ams.org/mathscinet-getitem?mr=622451
LA  - en
ID  - CM_1981__43_2_253_0
ER  - 
%0 Journal Article
%A Kawamata, Yujiro
%T Characterization of abelian varieties
%J Compositio Mathematica
%D 1981
%P 253-276
%V 43
%N 2
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1981__43_2_253_0
Kawamata, Yujiro. Characterization of abelian varieties. Compositio Mathematica, Volume 43 (1981) no. 2, pp. 253-276. http://archive.numdam.org/item/CM_1981__43_2_253_0/

[1] P. Deligne: Theorie de Hodge II. Publ. Math. IHES, 40 (1971) 5-58. | Numdam | MR | Zbl

[2] T. Fujita: On Kaehler fiber spaces over curves. J. Math. Soc. Japan, 30 (1978) 779-794. | MR | Zbl

[3] P. Griffiths: Periods of integrals on algebraic manifolds III. Publ. Math. IHES, 38 (1970) 125-180. | Numdam | MR | Zbl

[4] R. Hartshorne: Ample subvarieties of algebraic varieties. Lec. Note in Math. 156, Springer, 1970. | MR | Zbl

[5] S. Iitaka: On D-dimensions of algebraic varieties. J. Math. Soc. Japan, 23 (1971), 356-373. | MR | Zbl

[6] S. Iitaka: On logarithmic Kodaira dimension of algebraic varieties. Complex Analysis and Algebraic Geometry, 1977, Iwanami, Tokyo. | MR | Zbl

[7] S. Iitaka: Logarithmic form of algebraic varieties. J. Fac. Sci. Univ. Tokyo, 23 (1976) 525-544. | MR | Zbl

[8] Y. Kawamata: Addition formula of logarithmic Kodaira dimension for morphisms of relative dimension one. Proc. Alg. Geo. Kyoto, 1977, Kinokuniya, Tokyo, 207-217. | MR | Zbl

[9] Y. Kawamata and E. Viehweg: On a characterization of an abelian variety in the classification theory of algebraic varieties. Compositio Math., 41 (1980) 355-360. | Numdam | MR | Zbl

[10] K. Kodaira: Holomorphic mappings of polydiscs into compact complex manifolds. J. Diff. Geo., 6 (1971) 33-46. | MR | Zbl

[11] F. Sakai: Kodaira dimensions of complements of divisors. Complex Analysis and Algebraic Geometry, 1977, Iwanami, 239-257. | MR | Zbl

[12] W. Schmid: Variation of Hodge structure: the singularities of period mapping. Inv. Math., 22 (1973) 211-319. | MR | Zbl

[13] K. Ueno: Classification theory of algebraic varieties and compact complex spaces. Lec. Note in Math. 439, Springer, 1975. | MR | Zbl

[14] K. Ueno: On algebraic fiber spaces of abelian varieties. Math. Ann., 237 (1978) 1-22. | Zbl

[15] K. Ueno: Classification of algebraic varieties II. Proc. Alg. Geo. Kyoto, 1977, Kinokuniya, Tokyo, 693-708. | MR | Zbl

[16] E. Viehweg: Canonical divisors and the additivity of the Kodaira dimensions for morphisms of relative dimension one. Compositio Math., 35 (1977), 197-223. | Numdam | MR | Zbl

[17] E. Viehweg: Klassifikationstheorie algebraischer Varietaeten der Dimension drei. Compositio Math., 41 (1980) 361-400. | Numdam | MR | Zbl